MAUDE Adverse Event Report: ARTHREX, INC. SCRWDRV,CANN.,PINLOCK II,3.5MM HEX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SCRWDRV,CANN.,PINLOCK II,3.5MM HEX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SCRWDRV,CANN.,PINLOCK II,3.5MM HEX
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during an acl procedure the tip of the driver broke off in the patient.The driver tip was stuck in the screw and could not be retrieved.Reporter stated the screw was seated and all is secure.Per reporter, the patient is fine to date and the doctor feels there is no need for a revision.
 
Additional Manufacturer Narrative
Complaint confirmed, the tip was found to be twisted and broken.The most likely causes of the event are continually applying torque, prying and/or leveraging the device.

Brand Name
SCRWDRV,CANN.,PINLOCK II,3.5MM HEX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9473440
Report Number1220246-2019-01491
Device Sequence Number10815238
Product Code LXH
UDI-Device Identifier00888867022423
UDI-Public00888867022423
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCRWDRV,CANN.,PINLOCK II,3.5MM HEX
Device Catalogue NumberAR-1896
Device Lot Number1498090912
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;